# SDR AALA20100815TUL04

- Difficulty date: August 15, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 64,961 hours, 23,371 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Defective
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED TRAILING EDGE FLAP DISAGREE AND FLAP ISOLATION VALVE STATUS MESSAGE.  EMERGENCY DECLARED LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED FIM 25-51-00, NO FAULTS NOTED.  REPLACED DEPRESSURIZATION RELAY AS A PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
